Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 405639, 12 pages
Research Article

Neimark-Sacker Bifurcation in a Discrete-Time Financial System

1Nonlinear Dynamics and Chaos Group, School of Management, Tianjin University, Tianjin 300072, China
2Center for Applied Mathematics, School of Economics and Management, Shandong University of Science and Technology, Qingdao 266510, China

Received 14 May 2010; Revised 16 July 2010; Accepted 28 August 2010

Academic Editor: Akio Matsumoto

Copyright © 2010 Baogui Xin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baogui Xin, Tong Chen, and Junhai Ma, “Neimark-Sacker Bifurcation in a Discrete-Time Financial System,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 405639, 12 pages, 2010. doi:10.1155/2010/405639